Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 151372, 3 pages
http://dx.doi.org/10.1155/2013/151372
Editorial

Modeling and Control of Complex Dynamic Systems 2013

1Faculty of Engineering and Environment, Northumbria University, Newcastle upon Tyne NE1 8ST, UK
2Department of Mathematics, Zhejiang University, Hang Zhou 310027, China
3Department of Mechanical Engineering, The University of Hong Kong, Hong Kong

Received 28 October 2013; Accepted 28 October 2013

Copyright © 2013 Zhiwei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Gao, D. Kong, and C. Gao, “Modeling and control of complex dynamic systems: applied mathematical aspects,” Journal of Applied Mathematics, vol. 2012, Article ID 869792, 5 pages, 2012. View at Publisher · View at Google Scholar
  2. D. X. Kong, Partial Differential Equations, Higher Education Press, Beijing, China, 2010, (Chinese).